Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Plurisubharmonic functions and nef classes on complex manifolds


Authors: Valentino Tosatti and Ben Weinkove
Journal: Proc. Amer. Math. Soc. 140 (2012), 4003-4010
MSC (2010): Primary 53C55; Secondary 32W20, 32U05, 32U25
DOI: https://doi.org/10.1090/S0002-9939-2012-11206-7
Published electronically: February 28, 2012
MathSciNet review: 2944739
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of plurisubharmonic functions with prescribed logarithmic singularities on complex 3-folds equipped with a nef class of positive volume. We prove the same result for rational classes on Moishezon $ n$-folds.


References [Enhancements On Off] (What's this?)

  • 1. Błocki, Z. On the uniform estimate in the Calabi-Yau theorem, II, Sci. China Math. 54 (2011), no. 7, 1375-1377. MR 2817572.
  • 2. Buchdahl, N. On compact Kähler surfaces, Ann. Inst. Fourier (Grenoble) 49 (1999), no. 1, 287-302. MR 1688136 (2000f:32029)
  • 3. Cherrier, P. Équations de Monge-Ampère sur les variétés Hermitiennes compactes, Bull. Sc. Math (2) 111 (1987), 343-385. MR 921559 (89d:58131)
  • 4. Coman, D., Guedj, V. Quasiplurisubharmonic Green functions, J. Math. Pures Appl. (9) 92 (2009), no. 5, 456-475. MR 2558420 (2011e:32044)
  • 5. Demailly, J.-P. Champs magnétiques et inégalités de Morse pour la $ d''$-cohomologie. Ann. Inst. Fourier (Grenoble) 35 (1985), 189-229. MR 812325 (87d:58147)
  • 6. Demailly, J.-P. A numerical criterion for very ample line bundles, J. Differential Geom. 37 (1993), no. 2, 323-374. MR 1205448 (94d:14007)
  • 7. Demailly, J.-P. Effective bounds for very ample line bundles, Invent. Math. 124 (1996), no. 1-3, 243-261. MR 1369417 (97a:32035)
  • 8. Demailly, J.-P. A converse to the Andreotti-Grauert theorem, Annales de la faculté des sciences de Toulouse, sér. 6, 20, no. S2 (2011), 123-135. DOI:10.5802/afst.1308
  • 9. Demailly, J.-P., Păun, M. Numerical characterization of the Kähler cone of a compact Kähler manifold, Ann. of Math. (2) 159 (2004), no. 3, 1247-1274. MR 2113021 (2005i:32020)
  • 10. Demailly, J.-P., Peternell, T. and Schneider, M. Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom. 3 (1994), no. 2, 295-345. MR 1257325 (95f:32037)
  • 11. Dinew, S., Kołodziej, S. Pluripotential estimates on compact Hermitian manifolds, preprint, arXiv:0910.3937.
  • 12. Gauduchon, P. Le théorème de l'excentricité nulle, C. R. Acad. Sci. Paris 285 (1977), 387-390. MR 0470920 (57:10664)
  • 13. Gill, M. Convergence of the parabolic complex Monge-Ampère equation on compact Hermitian manifolds, Analysis and Geometry 19 (2011), no. 2, 277-304. MR 2835881
  • 14. Guan, B., Li, Q. Complex Monge-Ampère equations and totally real submanifolds, Adv. Math. 225 (2010), no. 3, 1185-1223. MR 2673728 (2011g:32053)
  • 15. Guedj, V., Zeriahi, A. Intrinsic capacities on compact Kähler manifolds, J. Geom. Anal. 15 (2005), no. 4, 607-639. MR 2203165 (2006j:32041)
  • 16. Hartshorne, R. Algebraic Geometry, Graduate Texts in Mathematics, No. 52. Springer-Verlag, New York-Heidelberg, 1977. MR 0463157 (57:3116)
  • 17. Hironaka, H. An example of a non-Kählerian complex-analytic deformation of Kählerian complex structures, Ann. of Math. (2) 75 (1962), 190-208. MR 0139182 (25:2618)
  • 18. Hörmander, L. An introduction to complex analysis in several variables, Van Nostrand, Princeton, N.J., 1973. MR 0344507 (49:9246)
  • 19. Ji, S. Image of analytic hypersurfaces. II, Math. Ann. 297 (1993), 693-706. MR 1245414 (95f:32030)
  • 20. Kodaira, K. On the structure of compact complex analytic surfaces. I, Amer. J. Math. 86 (1964), 751-798. MR 0187255 (32:4708)
  • 21. Lamari, A. Courants kählériens et surfaces compactes, Ann. Inst. Fourier (Grenoble) 49 (1999), no. 1, 263-285. MR 1688140 (2000d:32034)
  • 22. Lazarsfeld, R. Positivity in Algebraic Geometry I, Springer, Berlin, 2004. MR 2095471 (2005k:14001a)
  • 23. Miyaoka, Y. Kähler metrics on elliptic surfaces, Proc. Japan Acad. 50 (1974), 533-536. MR 0460730 (57:723)
  • 24. Siu, Y.T. Every $ K3$ surface is Kähler, Invent. Math. 73 (1983), no. 1, 139-150. MR 707352 (84j:32036)
  • 25. Siu, Y.-T. Effective very ampleness, Invent. Math. 124 (1996), no. 1-3, 563-571. MR 1369428 (97a:32036)
  • 26. Tian, G. On Kähler-Einstein metrics on certain Kähler manifolds with $ c_1(M)>0$, Invent. Math. 89 (1987), 225-246. MR 894378 (88e:53069)
  • 27. Tian, G., Yau, S.-T. Kähler-Einstein metrics on complex surfaces with $ C_1>0$. Comm. Math. Phys. 112 (1987), no. 1, 175-203. MR 904143 (88k:32070)
  • 28. Tosatti, V., Weinkove, B. The complex Monge-Ampère equation on compact Hermitian manifolds, J. Amer. Math. Soc. 23 (2010), no. 4, 1187-1195. MR 2669712
  • 29. Tosatti, V., Weinkove, B. Estimates for the complex Monge-Ampère equation on Hermitian and balanced manifolds, Asian J. Math. 14 (2010), no. 1, 19-40. MR 2726593 (2011h:32043)
  • 30. Yau, S.-T. On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), no. 3, 339-411. MR 480350 (81d:53045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C55, 32W20, 32U05, 32U25

Retrieve articles in all journals with MSC (2010): 53C55, 32W20, 32U05, 32U25


Additional Information

Valentino Tosatti
Affiliation: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
Email: tosatti@math.columbia.edu

Ben Weinkove
Affiliation: Department of Mathematics, University of California San Diego, 9500 Gilman Drive, #0112, La Jolla, California 92093
Email: weinkove@math.ucsd.edu

DOI: https://doi.org/10.1090/S0002-9939-2012-11206-7
Received by editor(s): March 29, 2011
Received by editor(s) in revised form: April 19, 2011
Published electronically: February 28, 2012
Additional Notes: Research supported in part by National Science Foundation grants DMS-08-48193 and DMS-10-05457
The second author was also supported in part by a Sloan Foundation fellowship
Communicated by: Jianguo Cao
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society